On algebraic integrability of the deformed elliptic Calogero-Moser problem

KHODARINOVA, L.A. and PRIKHODSKY, I.A., 2001. On algebraic integrability of the deformed elliptic Calogero-Moser problem. Journal of Nonlinear Mathematical Physics, 8 (1), pp. 50-53. ISSN 1402-9251

Full text not available from this repository.
Item Type: Journal article
Publication Title: Journal of Nonlinear Mathematical Physics
Creators: Khodarinova, L.A. and Prikhodsky, I.A.
Publisher: Norbert Euler
Place of Publication: Lulea, Sweden
Date: 2001
Volume: 8
Number: 1
ISSN: 1402-9251
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 09:50
Last Modified: 09 Oct 2015 09:50
URI: http://irep.ntu.ac.uk/id/eprint/3632

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year